# SDR ASAA2018033124085

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,649 hours, 12,993 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ON GROUND.  FOLLOWED QRH,  TURNED OFF FOR 5 MINUTES, LIGHT CAME BACK ON.  ACFT GROUNDED.  LEFT WHCU LOGGED P5-9 CONTROL POWER FAULT. COULD NOT DUPLICATE MALFUNCTION.  LEFT WINDOW HEAT OPS CHECKED NORMAL IAW FIM 30-41 TASKS 802, 813 & 814.
